# SDR VNAA0511001

- Difficulty date: November 2, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 4,236 hours, 4,285 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856KV10
- Part serial: 218850
- Condition: Bird Strike
- Location: Fuselage
- Part time: 4,236 hours, 4,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED A BIRD STRIKE TO THE RT SIDE OF THE RADOME AND RT PITOT TUBE.  MAINTENANCE COMPLIED WITH A BIRD STRIKE INSPECTION.  THE RT PITOT TUBE WAS FILLED WITH BIRD DEBRIS.  NO OTHER DAMAGE WAS FOUND.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE REMOVED & REPLACED THE RT PITOT PROBE.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
